Mannella, R. and Faetti, S, and Grigolini, P. and McClintock, Peter V. E. (1988) On the relaxation of fluctuations in the steady state of the Stratonovich model. Journal of Physics -London- a Mathematical and General, 21 (5). pp. 1239-1252. ISSN 0305-4470Full text not available from this repository.
A detailed investigation has been carried out of the relaxation of fluctuations in the steady state of the Stratonovich model, also known as the random growing rate model (RGRM). The autocorrelation time of this system, driven by parametric white noise in the linear term, has been measured for an electronic circuit model, computed by digital simulation and calculated by use of a continued fraction expansion method. The results are all consistent with each other, and with those obtained from the matrix continued fraction method of Jung and Risken, provided that explicit account is taken of the ways in which any macroscopic real physical system is bound to differ from the idealisation represented by the original form of the Stratonovich model. In particular, it is necessary to recognise the existence of weak additive noise and a small additive constant. The physical origins of some earlier, seemingly discrepant, calculations and experimental data are discussed.
|Journal or Publication Title:||Journal of Physics -London- a Mathematical and General|
|Subjects:||Q Science > QC Physics|
|Departments:||Faculty of Science and Technology > Physics|
|Deposited By:||Professor P. V. E. McClintock|
|Deposited On:||23 Mar 2010 09:44|
|Last Modified:||24 Jun 2016 01:21|
Actions (login required)